Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 92, NWS Midland/Odessa, TX

June 5, 20137 counties in Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 5, 2013, 11:27 PM CDT for 7 counties in Texas. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2013, 11:27 PM CDT (04:27 UTC)
Expired
Jun 6, 2013, 12:15 AM CDT
In force
48 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Borden County, TX, Dawson County, TX, Glasscock County, TX, Howard County, TX, Martin County, TX, Mitchell County, TX, Scurry County, TX

The radar

The Midland/Odessa radar (KMAF), 102 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 11:40 PM CDTTSTM WND GST 703 Wnw Fluvanna, TX
Jun 6, 12:00 AM CDTTSTM WND GST 605 Nw Snyder, TX
Jun 6, 12:05 AM CDTTSTM WND GST 583 E Snyder, TXREPORTED BY WEST TEXAS MESONET
Jun 6, 12:10 AM CDTTSTM WND GST 723 E Snyder, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 9:44 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2013-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2013-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
218 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
3430 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

965 
WUUS54 KMAF 060427
SVRMAF
TXC033-115-173-227-317-335-415-060515-
/O.NEW.KMAF.SV.W.0092.130606T0427Z-130606T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1127 PM CDT WED JUN 5 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAWSON COUNTY IN WEST TEXAS...
  NORTHEASTERN GLASSCOCK COUNTY IN WEST TEXAS...
  HOWARD COUNTY IN WEST TEXAS...
  NORTHEASTERN MARTIN COUNTY IN WEST TEXAS...
  WESTERN MITCHELL COUNTY IN WEST TEXAS...
  SCURRY COUNTY IN WEST TEXAS...
  BORDEN COUNTY IN WEST TEXAS...

* UNTIL 1215 AM CDT

* AT 1123 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS    
  WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES EAST OF POST TO  
  10 MILES NORTHEAST OF GAIL TO 14 MILES SOUTH OF GAIL TO 12 MILES   
  NORTH OF STANTON TO 10 MILES NORTH OF MIDLAND...MOVING SOUTHEAST   
  AT 40 MPH.

* SEVERE THUNDERSTORMS WILL AFFECT THE FOLLOWING LOCATIONS...
  STANTON MUNICIPAL AIPORT...
  LUTHER...
  FLUVANNA...
  FAIRVIEW...
  FAIRVIEW IN MITCHELL COUNTY...
  STANTON...
  ARAH...
  BIG SPRING MCMAHON-WRINKLE AIRPARK...
  DERMOTT...
  RANDALLS CORNER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SAFE
SHELTER AWAY FROM WINDOWS.

WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF THE RAIN. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 3255 10076 3223 10098 3208 10112 3208 10126
      3194 10126 3187 10147 3245 10221 3269 10217
      3297 10191 3296 10065 3280 10065
TIME...MOT...LOC 0427Z 308DEG 35KT 3315 10111 3282 10127
          3256 10147 3228 10175 3212 10204

$$
HLUCHAN
1 follow-up statement
462 
WWUS54 KMAF 060447
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1147 PM CDT WED JUN 5 2013

TXC033-115-173-227-317-335-415-060515-
/O.CON.KMAF.SV.W.0092.000000T0000Z-130606T0515Z/
DAWSON TX-GLASSCOCK TX-HOWARD TX-MARTIN TX-MITCHELL TX-SCURRY TX-
BORDEN TX-
1147 PM CDT WED JUN 5 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR BORDEN...SCURRY...WESTERN MITCHELL...NORTHEASTERN MARTIN...
HOWARD...NORTHEASTERN GLASSCOCK AND DAWSON COUNTIES...

AT 1146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 19 MILES SOUTHWEST OF 
JAYTON TO SNYDER TO 10 MILES SOUTHWEST OF SNYDER TO 16 MILES WEST OF 
COLORADO CITY TO 6 MILES SOUTHEAST OF BIG SPRING TO 10 MILES 
SOUTHEAST OF STANTON...MOVING SOUTHEAST AT 50 MPH.

SOME LOCATIONS AFFECTED BY SEVERE THUNDERSTORMS INCLUDE...LEES...
FORSAN...CUTHBERT...COLORADO CITY AIRPORT...WESTBROOK...HUDD...
DUNN...MIDWAY IN SCURRY COUNTY...CHINA GROVE AND HERMLEIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SAFE
SHELTER AWAY FROM WINDOWS.

WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF THE RAIN. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 3255 10076 3223 10098 3208 10112 3208 10126
      3194 10126 3187 10147 3245 10221 3266 10210
      3297 10188 3296 10065 3280 10065
TIME...MOT...LOC 0447Z 301DEG 42KT 3303 10076 3270 10092
          3259 10100 3244 10112 3216 10140 3200 10169

$$
HLUCHAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 10:15 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 5, 10:15 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1015 PM CDT WED JUN 5 2013

.UPDATE...

&&

.DISCUSSION...
HAVE UPDATED GRIDS/ZONES FOR NEW SVR STORM WATCH. NEW STORMS WITH
DAMAGING WIND CURRENTLY MOVING INTO SE NM AND NW PERMIAN BASIN.

&&

.PREV DISCUSSION... /ISSUED 714 PM CDT WED JUN 5 2013/

DISCUSSION...

AVIATION...
PRIMARY AVIATION CONCERNS OVER THE NEXT 24 HOURS INCLUDE ONGOING
THUNDERSTORM DEVELOPMENT AND A FRONTAL PASSAGE. CONVECTION WILL
CONTINUE THRU THE EVENING AND HAVE INCLUDED TEMPO TSRA MENTIONS AT
CNM...HOB...AND MAF. BOUNDARIES ACROSS THE AREA ARE PRODUCING A
HIGHLY VARIABLE WIND FIELD WHICH WILL BECOME MORE UNIFORM OUT OF
THE EAST WITH TONIGHT/S FRONTAL PASSAGE. THE FRONT IS EXPECTED TO
BE THROUGH ALL TAF SITES BY 07Z.

PREV DISCUSSION... /ISSUED 231 PM CDT WED JUN 5 2013/

DISCUSSION...
THE CHANCE FOR THUNDERSTORMS WILL INCREASE ACROSS THE NORTHERN
AND POSSIBLY THE CENTRAL PERMIAN BASIN THIS EVENING AND OVERNIGHT
DUE TO AN OUTFLOW BOUNDARY CURRENTLY RESIDING IN THE NORTHERN
PERMIAN BASIN...COMBINED WITH UPPER LEVEL DIVERGENCE ASSOCIATED
WITH THE LEFT EXIT REGION OF THE UPPER JET. THE OUTFLOW SHOULD
PRESS SOUTH AND WEST OVERNIGHT TOWARD THE MOUNTAINS AS IT GETS
PUSHED BY CONVECTION FORMING ALONG THE BOUNDARY AND ALSO
CONVECTION FORMING FURTHER NORTH DEVELOPING IN THE TEXAS PANHANDLE
ASSOCIATED WITH A COLD FRONT. STORMS THAT FORM WILL HAVE THE
POTENTIAL TO BECOME SEVERE GIVEN 0-6 KILOMETER SHEAR GREATER THAN
40 KNOTS AND CAPES IN EXCESS OF 1500 J/KG.

GETTING MIXED SIGNALS ABOUT THE BEST CHANCE FOR CONVECTION
TOMORROW. THE BEST CHANCE MAY ENDING UP BEING IN THE HIGHER
TERRAIN OF EXTREME SOUTHWEST TEXAS CLOSEST TO THE SOUTHWARD MOVING
FRONT WITH ENHANCEMENT FROM TOPOGRAPHY. ANY STORMS THAT COULD FORM
TOMORROW WOULD HAVE THE POTENTIAL TO BECOME SEVERE WITH SHEAR
FORECAST TO BE 40 KNOTS WITH CAPES OF OVER 1000 J/KG. WILL
CONTINUE SLIGHT POPS AREAWIDE. HIGH TEMPERATURES THURSDAY WILL BE
10 TO 20 DEGREES COOLER AREAWIDE BEHIND THE FRONT.

THE BEST CHANCE FOR WIDESPREAD CONVECTION THE NEXT 7 DAYS MAY
END UP BEING THURSDAY NIGHT. THE GFS/NAM/ECMWF ARE KEYING ON A
POTENTIAL MCS FORMING BY A SHORTWAVE MOVING SOUTHEAST FROM NEW
MEXICO INTO THE PERMIAN BASIN AIDED BY A 30 KNOT LOW LEVEL JET.
HAVE UPPED POPS IN THE CHANCE CATEGORY THURSDAY NIGHT ACROSS
THESE AREAS. KEPT CHANCE POPS GOING FRIDAY ANTICIPATING THURSDAY
NIGHT ACTIVITY COULD STILL BE ONGOING IN THE AFOREMENTIONED AREAS
FRIDAY MORNING WITH ADDITIONAL DEVELOPMENT FURTHER WEST IN THE
MOUNTAINS IN THE AFTERNOON DUE TO HEATING COMBINED WITH MOIST
UNSTABLE UPSLOPE FLOW. ACTIVITY WOULD CONTINUE BUT DIMINISH INTO
FRIDAY EVENING SO KEPT SLIGHT POPS GOING.

IT APPEARS THE LAST CHANCE FOR ANY PRECIPITATION THIS FORECAST
PACKAGE WILL BE SATURDAY AS ONE ADDITIONAL SHORTWAVE POSSIBLY
MOVES INTO THE REGION IN THE NORTHWEST FLOW ALOFT. BEYOND
SATURDAY AN UPPER LEVEL RIDGE IS FORECAST TO BUILD OVER THE
SOUTHERN PLAINS AND SOUTHERN ROCKIES SUNDAY THROUGH NEXT TUESDAY.
TEMPERATURES WILL ALSO CLIMB TO ABOVE NORMAL AGAIN BY NEXT
SUNDAY UNDERNEATH THIS RIDGE. ISOLATED THUNDERSTORMS CANNOT
BE ENTIRELY RULED OUT EACH AFTERNOON AND EARLY EVENING IN
THE DAVIS MOUNTAINS BUT WILL NOT MENTION THIS FAR OUT IN THE
FORECAST CYCLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 68  84  62  84  /  30  20  40  30
BIG SPRING TX              68  82  63  83  /  40  20  40  30
CARLSBAD NM                66  86  63  86  /  30  20  40  30
DRYDEN TX                  74  92  71  88  /  20  20  20  30
FORT STOCKTON TX           70  93  66  87  /  20  20  30  30
GUADALUPE PASS TX          61  82  59  83  /  10  20  30  20
HOBBS NM                   63  82  62  85  /  40  20  40  30
MARFA TX                   57  90  55  84  /  10  20  30  20
MIDLAND INTL AIRPORT TX    69  84  63  82  /  30  20  40  30
ODESSA TX                  69  86  64  82  /  30  20  40  30
WINK TX                    69  92  64  86  /  20  20  40  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&
Hazardous weather outlook, Jun 5, 12:27 PM CDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1227 PM CDT WED JUN 5 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-061730-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1227 PM CDT WED JUN 5 2013 /1127 AM MDT WED JUN 5 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF
A TATUM TO BIG SPRING LINE THIS AFTERNOON, WITH MORE WIDELY SCATTERED
THUNDERSTORMS OVER THE TRANS PECOS, PERMIAN BASIN AND INTO THE BIG
BEND REGION.  SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THE MAIN THREATS.  ANY STORMS THAT DEVELOP WILL
LIKELY LAST INTO THE EVENING, IF NOT THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY
NIGHT. SOME OF THESE STORMS COULD BE SEVERE, ESPECIALLY OVER THE
HIGHER TERRAIN OF SOUTHWEST TEXAS.  LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN THREATS THURSDAY AFTERNOON.  LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE OVER SOUTHEAST NEW MEXICO AND THE
PERMIAN BASIN THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Jun 5, 10:17 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1017 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TSTM WND DMG     HOBBS                   32.73N 103.16W
06/05/2013                   LEA                NM   TRAINED SPOTTER

            BROWN-OUT CONDITIONS...SNAPPED POWER POLES...TREES
            DOWN...AND ESTIMATED WIND GUST OF 60 MPH

&&

MH
Local storm report, Jun 5, 10:27 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1027 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             FRANKEL CITY            32.39N 102.78W
06/05/2013  E1.50 INCH       ANDREWS            TX   PUBLIC

&&

MARK.STROBIN
Local storm report, Jun 5, 10:32 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1032 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND GST     5 NW HOBBS              32.79N 103.22W
06/05/2013  M59 MPH          LEA                NM   MESONET

&&

MARK.STROBIN
Local storm report, Jun 5, 10:43 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1043 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     TSTM WND GST     1 SW SEAGRAVES          32.93N 102.58W
06/05/2013  M58 MPH          GAINES             TX   MESONET

&&

MARK.STROBIN
Local storm report, Jun 5, 10:52 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1052 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND GST     2 NNE SEMINOLE          32.74N 102.64W
06/05/2013  M62 MPH          GAINES             TX   MESONET

&&

MARK.STROBIN
Local storm report, Jun 5, 11:11 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1111 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND GST     2 E ANDREWS             32.32N 102.51W
06/05/2013  E61 MPH          ANDREWS            TX   MESONET

            FROM WEST TEXAS MESONET

&&

MH

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:34 PM CDTSevere Thunderstorm WarningMAFMartin, Midland41 min
Jun 5, 8:03 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Mitchell42 min
Jun 5, 8:13 PM CDTAreal Flood AdvisoryMAFHoward, Martin3 hr
Jun 5, 8:16 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Midland29 min
Jun 5, 8:25 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry35 min
Jun 5, 8:41 PM CDTAreal Flood AdvisoryMAFBorden, Howard, Mitchell, Scurry2 hr
Jun 5, 8:58 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry47 min
Jun 5, 9:28 PM CDTSevere Thunderstorm WarningMAFGaines47 min
Jun 5, 9:49 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines56 min
Jun 5, 10:14 PM CDTSevere Thunderstorm WarningMAFGaines31 min
Jun 5, 10:47 PM CDTSevere Thunderstorm WarningMAFAndrews, Borden, Dawson, Ector, Gaines, Howard and 5 more43 min
Jun 5, 11:31 PM CDTSevere Thunderstorm WarningMAFAndrews, Crane, Ector, Glasscock, Martin, Midland and 3 more44 min
Jun 6, 12:15 AM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Midland, Mitchell, Reagan, Scurry and 1 more60 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.